# SDR UPS98827183

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT AFT SERVICE DOOR HAS TWO CRACKS IN AFT UPPER DOOR JAMB CORNER, ON THE INNER DOUBLER 2.5 EMANATING FROM EDGE.  REPAIRED IAW SRM 52-2-0.
